The Connectivity of Squares of Box Graphs
Mathematica balkanica, Tome 20 (2006) no. 3-4, p. 379
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2006_20_3-4_a10,
author = {M.R.Adhikari and L.K.Pramanik},
title = {The {Connectivity} of {Squares} of {Box} {Graphs}},
journal = {Mathematica balkanica},
pages = {379},
year = {2006},
volume = {20},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2006_20_3-4_a10/}
}
M.R.Adhikari and L.K.Pramanik. The Connectivity of Squares of Box Graphs. Mathematica balkanica, Tome 20 (2006) no. 3-4, p. 379. http://geodesic.mathdoc.fr/item/MABA_2006_20_3-4_a10/